Asymptomatically good coverings

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)575-586
JournalPacific Journal of Mathematics
Volume118
StatePublished - 1985

Cite this

Asymptomatically good coverings. / Spencer, Joel.

In: Pacific Journal of Mathematics, Vol. 118, 1985, p. 575-586.

Research output: Contribution to journalArticle

@article{2ac55585d562487caeca72302fe14a86,
title = "Asymptomatically good coverings",
author = "Joel Spencer",
year = "1985",
language = "English (US)",
volume = "118",
pages = "575--586",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",

}

TY - JOUR

T1 - Asymptomatically good coverings

AU - Spencer, Joel

PY - 1985

Y1 - 1985

M3 - Article

VL - 118

SP - 575

EP - 586

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

ER -